I had my lips filled almost 2 weeks ago I was assured due to the size it was just swelling and that this would just ease (Photo)

But I've come on holiday and they've become much worse almost tripling in size but only the bottom lip is this something due to the way it was applied or is this normal it's also covered in blisters

Doctor Answers 2

Reaction vs cold sores

If you had it injected top and bottom and only enlarging in bottom would most likely go along with a cold sore outbreak since blisters forming and would get antiviral therapy on board. Reactions injectable also a possibility but less likely as they would affect upper and lower lips alike.


Hot Springs National Park Dermatologist
3.0 out of 5 stars 1 review

Juvederm and Reaction

Juvederm is a great filler for the lips to give you beautiful full contoured lips.  However, the photo that you are showing with blisters is not typical.  Please immediately contact your treating physician to determine if you are having an allergic reaction or an infection from the fillers.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.